# SDR 20010129CW001

- Difficulty date: December 15, 2000
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N909MA
- Make and model: Cessna T206H
- Aircraft serial: T20608097
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 065001782200
- Part serial: 2361
- Condition: Inoperative
- Location: Fuselage
- Part time: 249 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT INITIALLY COMPLAINED THAT THE AUTOPILOT WOULD NOT MAINTAIN CONSTANT VERTICAL SPEED.  THIS ESCALLATED INTO A FULL NOSE DOWN TRIM RUNAWAY.  THE PILOT RECOGNIZED THE PROBLEM AND RECOVERED FROM DIVE.  THE PITCH SERVO WAS CHANGED AND THE PROBLEM DID NOT RECUR.
